# SDR HALA9800402

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46707
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 24 - EMERGENCY LIGHTS IN CABIN 'A' AND 'B' A/C LEFT ONLY ARE ON, ON THE GROUND.  FLOOR LIGHT MODULE FOR LEFT CABIN 'A' AND 'B' REPOSITIONED, OPS CHECK OK.  (M)
